Compactness, metrizability, and Baire isomorphism

Lorch, Edgar Raymond and Hing, Tong: Compactness, metrizability, and Baire isomorphism. In: Acta scientiarum mathematicarum, (35). pp. 1-6. (1973)

[img] Cikk, tanulmány, mű

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 35
ISSN: 0001-6969
Page Range: pp. 1-6
Language: angol
Official URL:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 6. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28

Actions (login required)

View Item View Item